Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An application of cyclic reduction to Ritz type difference equations

Author: A. K. Rigler
Journal: Math. Comp. 18 (1964), 292-296
MSC: Primary 65.70
MathSciNet review: 0170490
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Collatz, The Numerical Treatment of Differential Equations. Third Edition, Springer-Verlag, Berlin, Gottingen, Heidelberg 1960. MR 784038 (86b:65003)
  • [2] K. O. Friedrichs, A Finite Difference Scheme for the Neumann and the Dirichlet Problems. Report NYO-9760, Institute of Mathematical Sciences, New York University, 1962.
  • [3] L. A. Hageman, Block Iterative Methods for Two-Cyclic Matrix Equations with Special Application to the Numerical Solution of the Second Order Self-Adjoint Elliptic Partial Differential Equation. Report WAPD-TM-327, Westinghouse Electric Corp., Bettis Atomic Power Laboratory, Pittsburgh 30, Pa., 1962. (Available from the Office of Technical Services, Dept. of Commerce, Washington 25, D. C.)
  • [4] J. Schröder, ``Zur Lösung von Potentialaufgaben mit Hilfe des Differenzenverfahrens,'' Z. Angew. Math. Mech., v. 34, 1954, p. 241-253. MR 0065272 (16:406f)
  • [5] R. S. Varga, Matrix Iterative Analysis, Prentice-Hall, Inc.; Englewood Cliffs, New Jersey, 1962. MR 0158502 (28:1725)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.70

Retrieve articles in all journals with MSC: 65.70

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society